# SDR ASMF200502004

- Difficulty date: February 6, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 44,380 hours, 30,986 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF LIGHT SPOILER DEPLOYED ON.  REPORT WAS DEFERRED IAW MEL 22-32-1.  DURING TRANSIT SERVICE AT MEX, BITE WAS PERFORMED TO UNIT PROXIMITY SWITCH ELECTRONIC IAW MM 27-60-00, TESTED CORRECT, DEFERRED REPORT WAS CLOSED.
